Alert archive / Nebraska / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 461, NWS North Platte, NE

September 28, 2007Lincoln County, Logan County, McPherson County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Sep 28, 2007, 7:27 PM CDT for Lincoln County, Logan County, McPherson County, Nebraska. It was in force for 33 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 28, 2007, 7:27 PM CDT (00:27 UTC)
Expired
Sep 28, 2007, 8:00 PM CDT
In force
33 min
Issued by
NWS North Platte, NE
Area
Counties, with a storm outline in the text

Counties Lincoln County, NE, Logan County, NE, McPherson County, NE

The radar

The North Platte radar (KLNX), 53 km from the middle of the area, began a volume at 00:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 28, 7:40 PM CDTHAIL 15 W Stapleton, NE
Sep 28, 7:47 PM CDTHAIL 1.754 Sw Stapleton, NEGOLF BALL SIZE HAIL
Sep 28, 7:50 PM CDTHAIL 0.8813 Se Tryon, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 28, 5:55 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 0.5 hours before the alert went out and 280 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2007-09-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2007-09-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 167 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-80 J/kg
Mixed-layer LCL
2897 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
167 m²/s²
0-3 km storm-relative helicity
154 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLBF 290027
SVRLBF
NEC111-113-117-290100-
/O.NEW.KLBF.SV.W.0461.070929T0027Z-070929T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
727 PM CDT FRI SEP 28 2007

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL LINCOLN COUNTY IN SOUTHWEST NEBRASKA...
  SOUTHWESTERN LOGAN COUNTY IN WEST CENTRAL NEBRASKA...
  THIS INCLUDES THE CITY OF STAPLETON...
  SOUTHEASTERN MCPHERSON COUNTY IN WEST CENTRAL NEBRASKA...

* UNTIL 800 PM CDT.

* AT 724 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED 8 MILES SOUTH OF RINGGOLD...OR ABOUT 13 MILES
  SOUTHWEST OF STAPLETON...AND MOVING NORTHEAST AT 15 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  6 MILES SOUTHEAST OF RINGGOLD BY 745 PM CDT...
  7 MILES NORTHWEST OF STAPLETON BY 800 PM CDT...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT
SATURDAY MORNING FOR WESTERN NEBRASKA.

LAT...LON 4156 10077 4160 10039 4134 10059 4137 10086
TIME...MOT...LOC 0027Z 211DEG 15KT 4141 10072

$$

KECK
3 follow-up statements
000 
WWUS53 KLBF 290039
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
739 PM CDT FRI SEP 28 2007

NEC111-290049-
/O.CAN.KLBF.SV.W.0461.000000T0000Z-070929T0100Z/
LINCOLN NE-
739 PM CDT FRI SEP 28 2007

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL LINCOLN COUNTY
IS CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT
SATURDAY MORNING FOR WESTERN NEBRASKA.

LAT...LON 4156 10077 4160 10039 4140 10056 4140 10077
TIME...MOT...LOC 0039Z 211DEG 15KT 4145 10069

$$

NEC113-117-290100-
/O.CON.KLBF.SV.W.0461.000000T0000Z-070929T0100Z/
MCPHERSON NE-LOGAN NE-
739 PM CDT FRI SEP 28 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR SOUTHWESTERN LOGAN AND EXTREME SOUTHEASTERN MCPHERSON COUNTIES...

AT 734 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING
HAIL UP TO BASEBALL SIZE.  THIS STORM WAS LOCATED NEAR HIGHWAY 92
MILE MARKER 220...OR ABOUT 10 MILES WEST OF STAPLETON...MOVING
NORTHEAST AT 15 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  HIGHWAY 92 MILE MARKER 220 BY 745 PM CDT...
  7 MILES NORTHWEST OF STAPLETON BY 800 PM CDT...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT
SATURDAY MORNING FOR WESTERN NEBRASKA.

LAT...LON 4156 10077 4160 10039 4140 10056 4140 10077
TIME...MOT...LOC 0039Z 211DEG 15KT 4145 10069

$$

KECK
000 
WWUS53 KLBF 290047
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
747 PM CDT FRI SEP 28 2007

NEC117-290057-
/O.CAN.KLBF.SV.W.0461.000000T0000Z-070929T0100Z/
MCPHERSON NE-
747 PM CDT FRI SEP 28 2007

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHEASTERN MCPHERSON
COUNTY IS CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT
SATURDAY MORNING FOR WESTERN NEBRASKA.

LAT...LON 4140 10072 4156 10071 4160 10039 4155 10044
      4154 10044 4142 10054 4142 10055 4140 10056
TIME...MOT...LOC 0047Z 211DEG 15KT 4148 10067

$$

NEC113-290100-
/O.CON.KLBF.SV.W.0461.000000T0000Z-070929T0100Z/
LOGAN NE-
747 PM CDT FRI SEP 28 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR SOUTHWESTERN LOGAN COUNTY...

AT 744 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING LARGE DAMAGING HAIL UP TO BASEBALL SIZE.  THIS STORM WAS
LOCATED NEAR HIGHWAY 92 MILE MARKER 220...OR ABOUT 8 MILES WEST OF
STAPLETON...MOVING NORTHEAST AT 15 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  7 MILES NORTHWEST OF STAPLETON BY 800 PM CDT...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT
SATURDAY MORNING FOR WESTERN NEBRASKA.

LAT...LON 4140 10072 4156 10071 4160 10039 4155 10044
      4154 10044 4142 10054 4142 10055 4140 10056
TIME...MOT...LOC 0047Z 211DEG 15KT 4148 10067

$$

KECK
000 
WWUS53 KLBF 290059
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
758 PM CDT FRI SEP 28 2007

NEC113-290108-
/O.EXP.KLBF.SV.W.0461.000000T0000Z-070929T0100Z/
LOGAN NE-
758 PM CDT FRI SEP 28 2007

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN LOGAN COUNTY
EXPIRES AT 800 PM CDT...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED AND WILL BE 
ALLOWED TO EXPIRE AT 8 PM CDT. THUNDERSTORMS REMAIN POSSIBLE WITH 
THE POTENTIAL FOR ADDITIONAL SEVERE STORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT
SATURDAY MORNING FOR WESTERN NEBRASKA.

LAT...LON 4140 10072 4156 10071 4160 10039 4155 10044
      4154 10044 4142 10054 4142 10055 4140 10056
TIME...MOT...LOC 0058Z 211DEG 15KT 4152 10064

$$

KECK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 28, 3:07 PM CDT, 4 hours 20 minutes earlier.

Area forecast discussion, Sep 28, 3:07 PM CDT, 4 hours 20 minutes before
AREA FORECAST DISCUSSION...CORRECTED FOR HEADLINES
NATIONAL WEATHER SERVICE NORTH PLATTE NE
307 PM CDT FRI SEP 28 2007

...FORECAST CHALLENGE IS PRECIPITATION CHANCES SUNDAY NIGHT AND
EARLY MONDAY...AND TEMPERATURES...

.SYNOPSIS...LEE SIDE TROFFING CONTINUES TO STRENGTHEN ACROSS THE
HIGH PLAINS THIS AFTERNOON...RESULTING IN STRONG SRLY WINDS ACROSS
MOST OF WESTERN AND NORTH CENTRAL NEBRASKA. LOW LEVEL MOISTURE HAS
STREAMED NORTH TDY AND DEW POINTS HAVE INCREASED FROM THE 30S THIS
MORNING...TO THE UPPR 509S AND LWR 60S THIS AFTERNOON. GUSTY WINDS
AND HIGH CLOUDINESS HIGHLIGHTED THE WX PATTERN THIS AFTERNOON...WITH
UPSTREAM CONVECTION NOTED ACROSS SRN AND SERN COLORADO THIS
AFTERNOON...IN ADVANCE OF A LARGE PACIFIC TROF.

.DISCUSSION...

.NEAR TERM (TONIGHT THROUGH MONDAY)...MAIN FORECASTING CHALLENGES IN
THE NEAR PERIODS ARE PRECIPITATION CHANCES TONIGHT...SATURDAY NIGHT
AND SUNDAY.

A VIGOROUS PACIFIC TROF WILL CARVE ITS WAY ACROSS THE INTERMOUNTAIN
WEST OVER THE NEXT 24 TO 48 HOURS BRINGING A SHOT OF SEVERE
THUNDERSTORMS TONIGHT AND SATURDAY NIGHT...AS WELL AS SHOWERY
PRECIPITATION TO THE REGION ON SUNDAY.

FOR TONIGHT...ABUNDANT ELEVATED INSTABILITY NOTED PER THE LATEST NAM
FCST. H7 COMPUTED CAPES ARE AT OR ABOVE 2000J/KG ACROSS THE SWRN
CWA...WITH H85 LIS OF -5 TO -7 THIS EVENING. CONVECTION SHOULD FIRE
FIRST TO THE SW AS THE CURRENT WAVE OVER SRN COLORADO MOVES EAST
INTO ERN CO/WRN KS. NWRLY FLOW WILL EVENTUALLY CARRY THIS NWD
OVERNIGHT. AM EXPECTING CONVECTION TO SUSTAIN ITS SELF AS IT MOVES
TO THE NORTHEAST DUE TO THE 50+ KT LLJET. IN ADDITION TO
CONVECTION...A MILD NIGHT IS IN STORE FOR THE REGION AS MIXING WINDS
WILL PERSIST OVERNIGHT.

ON SATURDAY...UPPR PATTERN WILL AMPLIFY FURTHER...ALLOWING SURFACE
LOW PRESSURE AND ASSOCIATED TROF TO DEEPEN ACROSS THE HIGH PLAINS
FROM ERN MT...TO ERN COLORADO. WELL EAST OF THIS FEATURE...WINDS
WILL HOWL...WITH H85 WINDS AT OR ABOVE 45KTS EAST OF AN ONL TO LBF
LINE. GIVEN THE ONGOING WIND ADVISORY IN THE NORTH AND EXPECTED
CONVECTION TONIGHT...WILL ADVISE ONCOMING SHIFT OF THE SITUATION
AND LET THE NIGHT CREW DEFINE WHERE THE ADVISORY WILL BE ISSUED FOR
SATURDAY. BY AFTERNOON...INGREDIENTS WILL COME TOGETHER FOR A DECENT
SEVERE WX EPISODE. SURFACE TROF WILL EXTEND ACROSS THE ERN PANHANDLE
WITH SB CAPES IN EXCESS OF 1500 J/KG EAST OF THIS FEATURE AND DEEP
LAYER SHEAR IN EXCESS OF 50 KTS. LEADING SHORTWAVE WILL ARRIVE
DURING PEAK HEATING ADDING INSTABILITY ALOFT AS WELL.

HAVE RAMPED UP POPS SOME FOR SATURDAY AND REFINED POPS ON SUNDAY
BASED ON THE TRACK OF THE CLOSED LOW. MODELS STILL ALL OVER THE
PLACE WITH THE TRACK OF THE MAIN UPPR LVL SYSTEM. NAM HAS THIS
FEATURE TRACKING OVER THE DAKOTAS...WHILE THE GFS TRACKS THIS FROM
SWRN NEBRASKA TO NERN NEBRASKA. EVEN WITH A COMPROMISE BETWEEN THE
TWO TRACKS...BEST PRECIPITATION CHANCES WILL BE ACROSS THE NORTH
WITH LIMITED CHANCES IN THE SOUTH.

.LONG TERM (MONDAY NIGHT THROUGH FRIDAY)...PROGRESSIVE PATTERN WILL
EVOLVE AFTER SUNDAY NIGHT ACROSS THE CENTRAL PLAINS. MERIDIONAL FLOW
ON MONDAY INTO TUESDAY...WILL BE FOLLOWED BY ZONAL FLOW FOR
WEDNESDAY INTO FRIDAY. MOISTURE RETURN FROM THE SOUTH WILL BE THE
MAIN FACTOR IN PRECIPITATION CHANCES FOR NEXT WEEK EVEN WITH THE
ABUNDANCE OF DISTURBANCES EMBEDDED IN THE MEAN MID LVL FLOW. FOR THE
MOST PART...LEFT THE EXTENDED DRY...WITH THE EXCEPTION OF POPS IN
THE EAST MONDAY NIGHT INTO EARLY TUESDAY. LOW LEVEL MOISTURE WILL BE
QUICK TO SURGE INTO EASTERN NEBRASKA LATE MONDAY...AHEAD OF AN
APPROACHING SFC TROF AND UPPR AIR SYSTEM. NEXT FROPA WILL ARRIVE ON
WEDNESDAY NIGHT...AND AT THIS TIME APPEARS DRY WITH LOW LEVEL
MOISTURE FOCUSED EAST OF LBF. WILL CONTINUE TO MONITOR THOUGH AS A
STALLED OUT FRONTAL BOUNDARY ACROSS THE SRN PLAINS COULD BRING
ANOTHER ROUND OF PRECIPITATION TO PORTIONS OF THE CENTRAL PLAINS
LATE NEXT WEEK. TEMPERATURES WILL BE AT OR SLIGHTLY ABOVE CLIMO NEXT
WEAK AND HAVE GENERALLY FOLLOWED HPC AND MEX GUIDANCE.

&&

AVIATION...STRONG SOUTH WINDS WILL DIMINISH THIS EVENING WITH CLOUDS
TO DEVELOP BETWEEN 4 TO 8 KFT THIS EVENING AS CONVECTION FORMS TO
THE SOUTH AND LIFTS NORTHEAST. OTHERWISE VFR CONDITIONS EXPECTED
OVERNIGHT INTO SATURDAY.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...WIND ADVISORY UNTIL 7 PM CDT (6
PM MDT)...ZONES NEZ094-005>010-024>027.

&&

CLB/TLK
Hazardous weather outlook, Sep 28, 3:21 PM CDT, 4 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
321 PM CDT FRI SEP 28 2007

NEZ004>010-022>029-035>038-056>059-069>071-094-291000-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
321 PM CDT FRI SEP 28 2007 /221 PM MDT FRI SEP 28 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THIS EVENING THROUGH
MIDNIGHT ACROSS SOUTHWEST NEBRASKA THEN OVERNIGHT THROUGH THE
NORTH CENTRAL. THUNDERSTORMS THAT DO FORM ARE EXPECTED TO REMAIN
BELOW SEVERE LIMITS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A LOW PRESSURE SYSTEM WILL CONTINUE TO ORGANIZE WITH THE
ASSOCIATED COLD FRONT TO DROP SOUTHEAST THROUGH WESTERN AND NORTH
CENTRAL NEBRASKA OVERNIGHT SATURDAY INTO SUNDAY. SOUTH WINDS WILL
SPREAD WARM MOIST AND UNSTABLE AIR NORTH THAT WILL HELP FUEL
THUNDERSTORM DEVELOPMENT FROM SATURDAY THROUGH SUNDAY BEFORE THE
SYSTEM PUSHES EAST. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS
ACROSS ALL OF WESTERN AND NORTH CENTRAL NEBRASKA ON SATURDAY.
LARGE HAIL WILL BE THE PRIMARY THREAT WHILE STRONG WINDS MAY
REQUIRE A WIND ADVISORY AGAIN SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

KECK

In the hours before

Local storm report, Sep 28, 7:00 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
700 PM CDT FRI SEP 28 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     HAIL             12 NW CALLAWAY          41.41N 100.08W
09/28/2007  E1.00 INCH       CUSTER             NE   PUBLIC

&&

JSWEET
Local storm report, Sep 28, 7:11 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
711 PM CDT FRI SEP 28 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HAIL             12 NNW NORTH PLATTE     41.29N 100.86W
09/28/2007  E0.88 INCH       LINCOLN            NE   PUBLIC

&&

JSWEET
Local storm report, Sep 28, 7:12 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
712 PM CDT FRI SEP 28 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0708 PM     HAIL             11 S HERSHEY            41.00N 101.00W
09/28/2007  E1.75 INCH       LINCOLN            NE   AMATEUR RADIO

&&

JSWEET
Local storm report, Sep 28, 7:23 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
723 PM CDT FRI SEP 28 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0722 PM     HAIL             2 W NORTH PLATTE        41.13N 100.81W
09/28/2007  E0.88 INCH       LINCOLN            NE   AMATEUR RADIO

&&

JSWEET
Local storm report, Sep 28, 7:25 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
725 PM CDT FRI SEP 28 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0724 PM     HAIL             2 S NORTH PLATTE        41.10N 100.77W
09/28/2007  E0.75 INCH       LINCOLN            NE   NWS EMPLOYEE

&&

JSWEET
Local storm report, Sep 28, 7:27 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
727 PM CDT FRI SEP 28 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0727 PM     HAIL             NORTH PLATTE            41.13N 100.77W
09/28/2007  E1.00 INCH       LINCOLN            NE   NWS EMPLOYEE

&&

JSWEET

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 28, 7:02 PM CDTSevere Thunderstorm WarningLBFMcPherson28 min
Sep 28, 7:13 PM CDTSevere Thunderstorm WarningLBFLincoln32 min
Sep 28, 7:43 PM CDTSevere Thunderstorm WarningLBFMcPherson32 min
Sep 28, 7:46 PM CDTSevere Thunderstorm WarningLBFLincoln29 min
Sep 28, 8:11 PM CDTSevere Thunderstorm WarningLBFMcPherson, Thomas34 min
Sep 28, 8:22 PM CDTSevere Thunderstorm WarningLBFLogan23 min
Sep 28, 8:40 PM CDTSevere Thunderstorm WarningLBFCuster, Logan35 min
Sep 28, 8:43 PM CDTSevere Thunderstorm WarningLBFLogan, Thomas32 min
Sep 28, 9:14 PM CDTSevere Thunderstorm WarningLBFThomas31 min
Sep 28, 9:59 PM CDTSevere Thunderstorm WarningLBFBlaine31 min
Sep 28, 10:22 PM CDTSevere Thunderstorm WarningLBFLoup, Rock23 min
Sep 28, 10:47 PM CDTSevere Thunderstorm WarningLBFGarfield, Holt, Loup, Rock43 min
Sep 29, 3:44 AM CDTWind AdvisoryLBFArthur, Blaine, Boyd, Brown, Chase, Cherry and 18 more12 hr
Sep 29, 6:07 PM CDTSevere Thunderstorm WarningLBFSheridan23 min
Sep 29, 6:30 PM CDTSevere Thunderstorm WarningLBFCherry, Sheridan45 min
Sep 29, 6:50 PM CDTSevere Thunderstorm WarningLBFHayes, Lincoln40 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.